# SDR AL05200301779

- Difficulty date: April 11, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N6302Y
- Make and model: Snias AS350B2
- Aircraft serial: 9007
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Module
- Part number: 70BM035410
- Condition: Inoperative
- Location: Engine
- Part time: 1,556 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT CALLED IN LOW OIL PRESSURE AND DECLARED AN EMERGENCY.  LANDED THE HELICOPTER SAFELY.  PRELIMINARY INVESTIGATION SHOWED THAT THE OIL EVACUATED OUT THE EXHAUST PIPE INDICATING LOSS OF LABYRINTH SEAL PRESSURIZATION.  THE RETURN OIL STRUT TUBE HAD ALSO COKED SHUT, WHICH CAN ALSO CAUSE THE OIL PRESSURE TO OVERCOME THE LABYRINTH SEAL PRESSURE.  THIS OIL STRUT RETURNS OIL FROM THE REAR MAIN BEARING. THIS MODULE IS POST TU MOD NR 274, 281, 283, AND 284.  THIS IS A MODIFICATION BY FACTORY OF THE REAR BEARING HOUSING TO CHANGE OIL PRESSURES AT THE REAR BEARING TO PREVENT COKING.  THIS MODIFICATION SET DISCONTINUES THE REQUIREMENT OF THE MANUAL CLEANING OF THE REAR BEARING.
